标题:Synchronisation control of two identical chaotic Liu systems with known and unknown parameters
作者:Zhang, Zhengqiang ;Wang, Zhen ;Shen, Hao
作者机构:[Zhang, Zhengqiang ] School of Electrical Engineering and Automation, Qufu Normal University, Rizhao, 276826, China;[Shen, Hao ] School of Electrical 更多
通讯作者:Zhang, Z
来源:International Journal of Modelling, Identification and Control
出版年:2012
卷:17
期:2
页码:166-172
DOI:10.1504/IJMIC.2012.048924
摘要:Chaos synchronisation of two identical chaotic Liu systems with known and unknown parameters is studied. By designing non-linear controller and choosing appropriate design parameter, two identical Liu systems with known parameters realise exponential synchronisation. Single control signal is employed and no adaptive subsystems are involved. Based on the Lyapunov approach and Barbalat's lemma, the asymptotic synchronisation of two identical Liu systems with unknown parameters is achieved via an adaptive synchronisation scheme. Only one system parameter is estimated and an adaptive parameter is introduced. Finally, numerical simulations validate the effectiveness of the proposed control scheme. Copyright © 2012 Inderscience Enterprises Ltd.
收录类别:EI
资源类型:期刊论文
TOP